# SDR DALA2024042904766

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 30,299 hours, 11,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 5263336) ON ARRIVAL EMERGENCY LIGHTS BY DOOR 1R CAME ON AND STAYED ON TO GATE. CYCLED POWER SWITCH RESET. CK OK PER B737AMM 33-51.
